An Approach to Trace Solution Curve of Nonlinear Equations

Yuchi Kanzawa, Shin'ichi Oishi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)431-434
JournalProc. 1995 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 1995 Dec 1

Cite this

An Approach to Trace Solution Curve of Nonlinear Equations. / Kanzawa, Yuchi; Oishi, Shin'ichi.

In: Proc. 1995 International Symposium on Nonlinear Theory and its Applications, 01.12.1995, p. 431-434.

Research output: Contribution to journalArticle

@article{ec634807701e463a8e6fed29187009f1,
title = "An Approach to Trace Solution Curve of Nonlinear Equations",
author = "Yuchi Kanzawa and Shin'ichi Oishi",
year = "1995",
month = "12",
day = "1",
language = "English",
pages = "431--434",
journal = "Proc. 1995 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - An Approach to Trace Solution Curve of Nonlinear Equations

AU - Kanzawa, Yuchi

AU - Oishi, Shin'ichi

PY - 1995/12/1

Y1 - 1995/12/1

M3 - Article

SP - 431

EP - 434

JO - Proc. 1995 International Symposium on Nonlinear Theory and its Applications

JF - Proc. 1995 International Symposium on Nonlinear Theory and its Applications

ER -